Alert archive / North Dakota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 121, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 31, 2006, 12:07 AM CDT for Walsh County, North Dakota. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2006, 12:07 AM CDT (05:07 UTC)
- Expired
- Jul 31, 2006, 1:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
County Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 12:15 AM CDT | TSTM WND DMG | Park River, ND | NUMEROUS 4-INCH DIAMETER TREES DOWN WITHIN CITY. POWER OUT WITHIN CITY LIMITS. |
| Jul 31, 12:25 AM CDT | NON-TSTM WND GST 80 | Edinburg, ND | NUMEROUS LARGE TREE LIMBS AND BRANCHES BLOWN DOWN THROUGHOUT CITY. |
| Jul 31, 12:34 AM CDT | TSTM WND DMG | Edinburg, ND | COUPLE OF TREES DOWN IN EDINBURG AND HOOPLE |
| Jul 31, 12:40 AM CDT | HAIL 0.75 | 8 N Grafton, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 11:38 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.1 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 4054 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 310507
SVRFGF
NDC099-310600-
/O.NEW.KFGF.SV.W.0121.060731T0507Z-060731T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1207 AM CDT MON JUL 31 2006
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALSH COUNTY IN NORTHEAST NORTH DAKOTA
THIS INCLUDES THE CITY OF GRAFTON...
* UNTIL 100 AM CDT
* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR UNION TO 6 MILES WEST OF
PARK RIVER TO 5 MILES NORTHEAST OF WHITMAN...MOVING TO THE EAST AT
50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARK RIVER AT 1215 AM CDT
PISEK AT 1220 AM CDT
NASH AT 1225 AM CDT
VESELEYVILLE AT 1230 AM CDT
DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND TORNADOES ARE ALL
POSSIBLE IN SEVERE THUNDERSTORMS. SEEK SHELTER IN A REINFORCED
BUILDING IMMEDIATELY.
LAT...LON 4854 9805 4839 9800 4821 9817 4821 9715
4840 9714 4853 9723
$$
HOPPES3 follow-up statements
000
WWUS53 KFGF 310526
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1226 AM CDT MON JUL 31 2006
NDC099-310600-
/O.CON.KFGF.SV.W.0121.000000T0000Z-060731T0600Z/
WALSH ND-
1226 AM CDT MON JUL 31 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WALSH COUNTY...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES NORTHWEST OF NASH TO 5 MILES SOUTHWEST OF NASH TO 3
MILES EAST OF FORDVILLE...MOVING TO THE EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VOSS BY 1235 AM CDT
OAKWOOD BY 1240 AM CDT
WARSAW BY 1245 AM CDT
DURING THUNDERSTORMS YOU SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT
STAND BY WINDOWS. DO NOT USE TELEPHONES OR ELECTRICAL APPLIANCES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA AND NORTHEAST NORTH DAKOTA.
LAT...LON 4854 9805 4839 9800 4821 9817 4821 9715
4840 9714 4853 9723
$$
HOPPES000
WWUS53 KFGF 310541
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1241 AM CDT MON JUL 31 2006
NDC099-310600-
/O.CON.KFGF.SV.W.0121.000000T0000Z-060731T0600Z/
WALSH ND-
1241 AM CDT MON JUL 31 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WALSH COUNTY...
AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR HERRICK TO OAKWOOD TO 2 MILES EAST OF FOREST RIVER...MOVING
TO THE EAST AT 55 MPH. LAW ENFORCEMENT REPORTED A FEW TREES DOWN IN
EDINBURG AND HOOPLE AT 1215 AM CDT. ALSO...PENNY SIZED HAIL WAS
REPORTED NORTH OF GRAFTON AT 1240 AM CDT.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN WALSH COUNTY AT 1250 AM CDT
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA AND NORTHEAST NORTH DAKOTA.
LAT...LON 4854 9805 4839 9800 4821 9817 4821 9715
4840 9714 4853 9723
$$
HOPPES000
WWUS53 KFGF 310559
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1259 AM CDT MON JUL 31 2006
NDC099-310609-
/O.EXP.KFGF.SV.W.0121.000000T0000Z-060731T0600Z/
WALSH ND-
1259 AM CDT MON JUL 31 2006
...THE SEVERE THUNDERSTORM WARNING FOR WALSH COUNTY EXPIRES AT 100 AM
CDT...
DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND SO THE
WARNING WAS ALLOWED TO EXPIRE AT 100 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA AND NORTHEAST NORTH DAKOTA.
LAT...LON 4854 9805 4839 9800 4821 9817 4821 9715
4840 9714 4853 9723
$$
HOPPESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 8:48 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 30, 8:48 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
848 PM CDT SUN JUL 30 2006
.UPDATE...
DID EXTEND HEAT ADVISORY FOR SE ND AND ADJACENT WCNTRL MN TIL 9 PM
AND WILL LET IT EXPIRE AT THAT TIME. HEAT INDICES AT 8 PM WERE
STILL IN THE 102-105 RANGE. 00Z SFC MAP SHOWS A LOW NEAR BISMARCK
WITH A FRONTAL BOUNDARY NORTHEAST TO NEAR COOPERSTOWN TO CROOKSTON
TO BAUDETTE. AS LAST NIGHT...WIND SHIFT HAS DRIFTED BACK SOUTHWARD
THIS EARLY EVENING AND MAY DO SO FURTHER TONIGHT. AIRMASS ON
EITHER SIDE IS NOT MUCH DIFFERENT...WITH EXTREMELY HIGH SFC DEW
PTS OF 75-80 ALONG AND JUST NORTH OF THE FRONT. SOME AWOS SITES
ARE REPORTING LOW 80 DEW PTS. THANK GOODNESS FOR AIR CONDITIONING.
TONIGHTS FOCUS WILL BE ON TSTM POTENTIAL. 00Z KINL SOUNDING SHOWED
14C AT 700 MB AND KBIS SHOWED 18C AT 700 MB. ALL MODELS WERE ABOUT
1-2 DEGREES TOO COOL AT 700 MB FOR INL BUT CLOSE AT BIS. TAMDAR
SOUNDINGS VIA MESABA FOR THIS AFTN SHOWED 700 MB TEMPS IN THE 15-
16C RANGE AT TVF/GFK. MODELS GENERALLY SHOW MAIN THETA-E ADVECTION
AND NOSE OF 850 MB JET TO BE FOCUSED FROM SOUTHEAST MANITOBA TO
JUST NORTH OF LAKE OF THE WOODS/RAINY LAKE REGION TO MN ARROWHEAD.
AM SEEING CONVECTION TAKING OFF IN THIS AREA ATTM. THIS AREA IN
ADDITION TO BEING ON NOSE OF 850 MB JET IS ALSO ON EDGE OF 700 MB
CAP AND IN AREA OF STRONGEST 0-6KM BULK SHEAR (55 KTS). THUS WOULD
ANTICIPTE CONTINUED DEVELOPMENT AND RE-DEVELOPMENT JUST NORTH OF
THE MN BORDER OVER ONTARIO TONIGHT...LIKE WHAT OCCURED FROM NE MN
INTO NW WI LAST NIGHT. THIS WOULD HAVE BETTERN HAIL AND WIND
POTENTIAL WITH LOWER FREEZING LEVELS.
FURTHER WEST...112 FOR A HIGH A BISMARK BROKE THE CAP AND SOME SFC
CONVECTION IS FIRING WEST AND NORTHWEST OF BISMARK WEST OF THE
BOUNDARY. ALSO NOTICED A FEW ELEVATED CELLS TRYING TO FORM WEST OF
DEVILS LAKE. THIS IS ALL ON LEFT QUAD OF 850 MB JET. ISOLD-SCT
CONVECTION LIKELY TO CONTINUE TO DEVELOP INTO DVL REGION AND FAR
NRN VALLEY TONIGHT...THOUGH WITH WARMER FREEZING LEVELS SEVERE
HAIL MAY BE TOUGH TO COME WITH FREEZING LEVELS NR 16000 FT.
ANOTHER AREA IS ASSOC WITH BETTER 500 MB LIFT ASSOC
WITH TROUGH AND VORT SWINGING THRU ERN MT INTO SE SASK. SUPERCELLS
OUT THERE WILL MOVE INTO SE SASK AND MAYBE FAR NW ND THIS EVENING.
SOME CHANCE THIS COULD JELL INTO A COMPLEX AS A SEPARATE 850 MB
JET DOES OCCUR FROM ERN MT INTO SE SASK.
CURRENT ZFP/GRIDDS HAVE POPS HANDLED WELL AND ATTM ONLY PLAN ON
UPDATING ZFP TO REMOVE HEAT ADVISORY HEADLINE. NO OTHER CHANGES
ARE ANTICIPATED.
&&
.PREV DISCUSSION... (ISSUED 307 PM CDT SUN JUL 30 2006)
SHORT TERM...
HEAT ADVISORY AND CONVECTIVE CHANCES THE NEXT COUPLE DAYS ARE THE
MAIN FORECAST CHALLENGES. NO REAL MODEL PREFERENCE TODAY...BUT THE
12Z SAT GFS HIT THE PCPN EVENT SAT NIGHT THE BEST. HOWEVER...DO
NOT SEE ANY DRASTIC MODEL DIFFERENCES EARLY ON TO FAVOR ANY MODEL
IN PARTICULAR.
TONIGHT...HEAT AND HUMIDITY THE MAIN STORY TONIGHT. 19Z SUN SFC
MAP SHOWS TEMPS APPROACHING 100F IN SOUTHEAST ND AND WEST CENTRAL
MN. SEEING A LOT OF LOCAL VARIATION IN SFC DEW POINTS...WITH
SEVERAL SITES SUSPICIOUSLY HIGH (KBWP AT 81F). A LOT OF THIS
DEPENDS ON SITING (IN THE MIDDLE OF CORN/BEAN FIELDS)...BUT EITHER
WAY DEW POINTS ARE IN THE LOW 70S. THIS IS PUTTING HEAT INDEX
VALUES INTO THE 105-115 RANGE...QUITE UNCOMFORTABLE/DANGEROUS.
HEAT ADVISORY CONTINUES UNTIL 7PM ALONG/SOUTH OF THE INTERSTATE 94
CORRIDOR. THE CURRENT HEAT ADVISORY AREA IS PRETTY WELL DEFINED
..ALTHOUGH SEVERAL SITES ALONG THE HIGHWAY 2 TO HIGHWAY 10
CORRIDOR IN MN ARE NEAR CRITERIA TOO. THESE SITES MAY MOVE INTO
CRITERIA...BUT WILL BE BORDERLINE (AND IT IS NO SURPRISE THAT IT
IS HOT AND HUMID ANYWAY). HEAT ADVISORY WILL EXPIRE AT 7 PM.
OTHER BIG QUESTION REMAINS CONVECTIVE POTENTIAL TONIGHT. CURRENT
SFC WARM FRONT LOOKS TO BE ALONG A KBIS-KJMS-KTVF LINE. PRETTY
WEAK SFC CONVERGENCE AT THIS POINT AND DO NOT EXPECT THAT TO GET
ANY BETTER TONIGHT. SLIGHT RISK AREA FOR SEVERE WX TONIGHT DID
EXPAND SOMEWHAT ON THE NOON UPDATE TO INCLUDE MOST OF THE FA.
700MB CAP LOOKS PRETTY STRONG TOO WITH MOST OF THE FA UNDER 16C
TEMPS THRU MIDNIGHT. THEREFORE LIKE LAST NIGHT...WILL TAKE A
PRETTY GOOD KICKER TO GET ANYTHING GOING (IE SHORT WAVE/LOW LEVEL
JET). BEST LOW LEVEL JET LOOKS TO SET UP ON THE EASTERN FRINGE OF
THE CAP...ON THE NORTHEAST EDGE OF THE FA PRIOR TO MIDNIGHT...THEN
SHIFTS INTO THE MN ARROWHEAD TOWARD MORNING. THEREFORE THE
NORTHEAST FA WILL HAVE THE GREATEST PCPN CHANCES. LIKE SAT...IF
ANYTHING DOES FIRE IT WILL HAVE TO BE A BIG STORM AND WOULD THUS
HAVE THE POTENTIAL TO DROP A LOT OF RAIN...HAIL OR STRONG WIND.
MON/MON NIGHT...CONVECTIVE CHANCES AGAIN THE STORY ON MON AS A
COLD FRONT MOVES ACROSS ND. TIMING SOMEWHAT IN QUESTION...BUT THE
FRONT LOOKS TO BE ALONG A KBDE-KDTL LINE AROUND PEAK HEATING. WITH
UPPER JET AXIS TO THE NORTH OF THE CANADIAN BORDER...WOULD NOT BE
SURPRISED TO SEE THE FRONT MOVE EVEN SLOWER THAN CURRENTLY
PROGGED. IF THIS OCCURS...THUNDER CHANCES WOULD LIKELY BE EVEN
BETTER. SPC ALSO HAS A GOOD PORTION OF THE FA IN A SLIGHT RISK FOR
SEVERE WX FOR MON. LOWERED TEMPS A FEW DEGREES BOTH MON AND MON
NIGHT...WITH THIS DEPENDING ON WHERE THE FRONT ENDS UP.
TUE/WED...WITH FRONT MOVING SOUTH OF THE FA MON NIGHT...SFC HIGH
NOSES INTO THE FA ON TUE. THIS WILL BRING DRIER AIR AND NORTHEAST
WINDS TO THE AREA WHICH WILL KEEP PCPN SOUTH OF THE FA. SOME
QUESTION ON WHETHER OR NOT PCPN WILL MOVE BACK NORTH TUE NIGHT
INTO WED. MODELS DO DEVELOP A LOW LEVEL JET TUE NIGHT WHICH COULD
HELP BRING SOME PCPN BACK INTO THE SOUTHERN FA...SO KEPT A LOW
CHANCE OF PCPN ACROSS THE SOUTH.
LONG TERM (THU-SUN)...
LONG RANGE MODELS ARE SIMILAR...BUT THERE ARE SOME TIMING. A MORE
ZONAL 500MB FLOW STARTS TO BECOME MORE SW INTO THE WEEKEND.
SURFACE HIGH PRESSURE DOMINATES THE WEATHER INTO THE WEEKEND...SO
KEPT THE FORECAST DRY. A LOW PRESSURE SYSTEM MOVES INTO THE N
PLAINS FOR THE WEEKEND...SO ADDED A SLIGHT CHANCE FOR
THUNDERSTORMS TO PART OF THE AREA ON SUN. AS FAR AS TEMPS... STILL
EXPECT TEMPERATURES TO REMAIN NORMAL.
FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ038-NDZ039-
NDZ049-NDZ052-NDZ053.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ038-NDZ039-
NDZ049-NDZ052-NDZ053.
MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ003-MNZ029-
MNZ030-MNZ040.
&&
RIDDLEHazardous weather outlook, Jul 30, 9:50 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 950 PM CDT SUN JUL 30 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 950 PM CDT SUN JUL 30 2006 ...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS ALONG THE CANADIAN BORDER TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT LOCATIONS MAINLY NORTH OF A DEVILS LAKE TO GRAFTON TO WASKISH MINNESOTA LINE TONIGHT. SOME SEVERE THUNDERSTORMS ARE POSSIBLE WITH HAIL AND WIND GUSTS TO 60 MPH THE MAIN THREAT. THE LARGEST CLUSTER OF SEVERE STORMS ARE EXPECTED NORTH OF THE INTERNATIONAL BORDER FROM MANITOBA INTO ONTARIO. SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA WILL NOT SEE ANY STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FROM THE RED RIVER VALLEY INTO MINNESOTA AS A COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. RIDDLE
In the hours before
Local storm report, Jul 30, 10:48 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1048 PM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL LANGDON 48.76N 98.37W
07/30/2006 E0.88 INCH CAVALIER ND TRAINED SPOTTER
&&
DRIDDLELocal storm report, Jul 30, 10:58 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1058 PM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL NECHE 48.98N 97.55W
07/30/2006 E1.00 INCH PEMBINA ND TRAINED SPOTTER
&&
DRIDDLELocal storm report, Jul 30, 10:59 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1059 PM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 10 E LANGDON 48.76N 98.15W
07/30/2006 E1.00 INCH CAVALIER ND TRAINED SPOTTER
&&
DRIDDLEThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 10:21 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina | 54 min |
| Jul 30, 10:46 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 59 min |
| Jul 30, 11:02 PM CDT | Tornado Warning | FGF | Pembina | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.